Jump to content

Search the Community

Showing results for tags 'amytriptyline'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, controversies, actions
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi - I've been on a myriad of psych meds for PTSD/chronic pain for 31 years. Have only been on Amitryptaline for a SSRI in the past six years, as I tried many antidepressants and they never helped. Tapered off all of them slowly with little problems. Almost two years ago I decided to slowly wean off the 22 meds I was on (includes opiates, benzos, nerve pain meds, muscle relaxers, PPIs, diabetes meds, sleep meds, etc). I am off 17 of them. I went very slow in my taper, taking 6Methadone was easy - 60 mgs in 12 months (but I'm still on Dilaudid). Only two have been hard - Lyrica and now Amitryptaline. Lyrica I went off 250 mgs in 14 months (off since August) and had to do liquid titration due to withdrawal symptoms. Amitryptaline I went off 50 mgs in 2 months - WAY too fast! I've been having withdrawal since starting my taper off Amitryptaline in August, SEVERE withdrawal in the 5 weeks I've been off - depression, anxiety, insomnia, nausea, nerve zaps, crawling out of my skin, adrenal surges, migraines, increased pain. I'm not tapering off the rest of the Klonopin and Dilaudid until this settles down. Any ideas how long the withdrawal will last?
×
×
  • Create New...